# SDR SWAA2024022655965

- Difficulty date: February 24, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 60,223 hours, 39,700 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Actuator
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Seat 11d
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 11D RECLINES INTO EXIT ROW<[01] ADJUSTED SEAT 11D RECLINE ACTUATOR PER AMM 25-22-00 OPS CHECKS GOOD
